| Model Number |
ZXR00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
11/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to visual symptoms of severe ghosting.It was noted that daily activities were significantly affected.Pre-op visual acuity (va) 20/40 post-op va 20/40.The suspect iol was replaced with a different model (zlboo) iol, 21.5d power, serial number: (b)(4).There was no incision enlargement, no vitrectomy and no sutures done.No other information was provided.
Additional Manufacturer Narrative
Section d9.Device available for evaluation? yes.Returned to manufacturer on: jan.12, 2022.Section h3.Device evaluated manufacturer? yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned and no defects were observed.The complaint issue could not be confirmed, and no product deficiency could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.